Order by 03:00pm
Fast, tracked delivery from £2.95. Arrives as quickly as the next working day in discreet packaging.
Our team of doctors and pharmacists, and our support staff, are all UK-based.
We're on hand to offer free support and advice by email and telephone (Mon - Fri 08:30 - 17:00).
based on over 17,000 reviews collected on Google and Reviews.io.
Beechams Max Strength All in One Capsules are used for the short term relief of the synmptoms of colds, chills and flu with chesty coughs. These symtpoms include: Headache Shivers Aches and pains Blocked nose Painful sinuses Catarrh Sore throat Chesty, productive coughThe medicine contains 3 active ingredients: Paracetamol is a painkiller and reduces your temperature when you have a fever. Guaifenesin is an expectorant which loosens phlegm and relieves a chesty cough. Phenylephrine hydrochloride is a decongestant which unblocks your nose and sinuses helping you breathe more easily.
Do not take Beechams Max Strength All in One Capsules: if you have ever had an allergic reaction to paracetamol, guaifensis phenylephrine hydrochloride or to any of the other ingredients. If you have kidney or liver problems, including alcoholic liver disease, overactive thyroid, diabetes, high blood pressure or heart disease. If you have phaeochromocytoma or glaucoma. If you are taking beta blockers, tricyclic antidepressants, or if you are taking or have taken in the last 2 weeks monoamine oxidase inhibitors (MAOIs) prescribed for depression. Do not take any other paracetamol-containing products. Do not take with any other flu, cold or decongestant products or cough suppressants. This product may cause dizziness. If affected do not drive or operate machinery. Ask your doctor before you take this medicine: If you have been told by the doctor you have intolerance to some sugars. If you have blood vessel disease, such as Raynaud's Phenomenon. If you have an enlarged prostate. If you have asthma or chronic cough. Talk to your doctor or pharmacist before taking this medicine if you are taking any prescribed medicines; particularly metocloproamide or domperidone (for nausea [feeling sick] or vomiting [being sick]) or ergotamine or methylsergide (for migraine) or colestyramine (to lower blood cholesterol) or drugs to lower blood pressure; appetite suppressants or stimulants; drugs to treat depression such as tricyclic antidepressants (e.g. amitriptyline) or heart disease (e.g. digoxin) or if you take blood thinning drugs (anticoagulants e.g. warfarin). Talk to your doctor before taking this product if you are pregnant or breast feeding. Like all medicines, Beechams All in One Capsules can have side effects, but not everybody gets them. A small number of people have had side effects. Stop taking the medicine and tell your doctor if you experience: Allergic reactions which may be severe such as skin rash and itching sometimes with swelling of the mouth or face or shortness of breath. Skin rash or peeling, or mouth ulcers. Breathing problems. These are more likely if you have experienced them before when taking other painkillers such as ibuprofen or aspirin. Unexplained bruising or bleeding. Nausea, loss of appetitie and yellowing of the eyes and skin. Visual disturbances, This is rare but is more likely in those with glaucoma. Unusually fast pulse rate or a sensation of an unusually fast or irregular heartbeat. Difficulty passing water. This is more likely to occur in men with an enlarged prostate gland. The following side effects may also occur. Tell your doctor if you get them: Raised blood pressure Headache Dizziness Difficulty sleeping Nervousness Anxiety Diarrhoea Sickness If you do get any side effects, even those not mentioned in this leaflet, tell your doctor or pharmacist. Keep out of the reach and sight of children.
Adults and children 12 years and over: Swallow 2 caps with water every 4 hours as needed. Do not take more frequently than every 4 hours. Do not take more than 8 caps in 24 hours. Do not take more than the recommended dose. Do not take for more than 5 days eithout asking your doctor. Do not give to children under 12 years. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. If symptoms persist, see your doctor.
Each capsule contains paracetamol 500mg, guaifenesin 100mg and phenylephrine hydrochloride 6.1mg, maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, talc, gelatin, quinoline yellow, indigo carmine, erythrosine and titanium dioxide.